Journal of Symbolic Logic

Algebraic Types and Automorphism Groups

Akito Tsuboi

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 1 (1993), 232-239.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744187

Mathematical Reviews number (MathSciNet)
MR1217187

Zentralblatt MATH identifier
0781.03026

JSTOR
links.jstor.org

Citation

Tsuboi, Akito. Algebraic Types and Automorphism Groups. J. Symbolic Logic 58 (1993), no. 1, 232--239. https://projecteuclid.org/euclid.jsl/1183744187


Export citation